A new property of the Nehari class and its application
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1989), pp. 69-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_8_a10,
author = {L. A. Aksent'ev and A. V. Kazantsev},
title = {A new property of the {Nehari} class and its application},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--72},
year = {1989},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_8_a10/}
}
L. A. Aksent'ev; A. V. Kazantsev. A new property of the Nehari class and its application. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 8 (1989), pp. 69-72. http://geodesic.mathdoc.fr/item/IVM_1989_8_a10/